# SDR 99ZZZX1289

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON STA 848 - STA 740, LBL 45.5.
